Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials
Annales de l'I.H.P. Physique théorique, Tome 26 (1977) no. 4, pp. 325-332
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1977__26_4_325_0,
author = {Kovalenko, V. F. and Semenov, Yu. A.},
title = {Essential self-adjointness of many-particle hamiltonian operators of {Schr\"odinger} type with singular two-particle potentials},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {325--332},
year = {1977},
publisher = {Gauthier-Villars},
volume = {26},
number = {4},
mrnumber = {441154},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1977__26_4_325_0/}
}
TY - JOUR AU - Kovalenko, V. F. AU - Semenov, Yu. A. TI - Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials JO - Annales de l'I.H.P. Physique théorique PY - 1977 SP - 325 EP - 332 VL - 26 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1977__26_4_325_0/ LA - en ID - AIHPA_1977__26_4_325_0 ER -
%0 Journal Article %A Kovalenko, V. F. %A Semenov, Yu. A. %T Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials %J Annales de l'I.H.P. Physique théorique %D 1977 %P 325-332 %V 26 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1977__26_4_325_0/ %G en %F AIHPA_1977__26_4_325_0
Kovalenko, V. F.; Semenov, Yu. A. Essential self-adjointness of many-particle hamiltonian operators of Schrödinger type with singular two-particle potentials. Annales de l'I.H.P. Physique théorique, Tome 26 (1977) no. 4, pp. 325-332. http://geodesic.mathdoc.fr/item/AIHPA_1977__26_4_325_0/